# SDR REXA2022011400007

- Difficulty date: November 22, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 20,133 hours, 16,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH6903706123
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SKIN HAS 2EA GAUGES BTW F.S 927.00 & F.S 913.00 STRG 27 - REPAIRED AFT LOWER SKIN BTW F.S 913.00 & F.S 927.00, STRG 27, IAW BOMBARDIER REO#670-53-00-290
